Tuesday, May 17, 2022

Advil Cold And Sinus 200 Mg

Ask A Doctor Before Use If

Advil Cold & Sinus
  • stomach bleeding warning applies to you
  • you have problems or serious side effects from taking pain relievers or fever reducers
  • you have a history of stomach problems, such as heartburn
  • you have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, thyroid disease, diabetes, or have trouble urinating due to an enlarged prostate gland
  • you are taking a diuretic

How Should I Use This Medication

The usual recommended dose for adults and children older than 12 years is 1 or 2 caplets or liqui-gels every 4 to 6 hours as needed. Do not take more than 6 caplets or liqui-gels in 24 hours unless recommended by your doctor. Do not take for more than 3 days for a fever or for more than 5 days for cold symptoms.

For the children’s suspension, the dose depends on the child’s age and weight and is given every 6 hours as needed. Do not give more than 4 doses a day unless recommended by your doctor. Use an oral syringe or medication cup to measure each dose of the suspension, as it gives a more accurate measurement than household teaspoons. Shake the suspension well before measuring a dose.

Many things can affect the dose of medication that a person needs, such as body weight, other medical conditions, and other medications. If your doctor has recommended a dose different from the one listed here, do not change the way that you are taking the medication without consulting your doctor.

It is important to take this medication exactly as recommended by your doctor or pharmacist. If you are taking this medication regularly and you miss a dose, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and continue with your regular dosing schedule. Do not take a double dose to make up for a missed one. If you are not sure what to do after missing a dose, contact your doctor or pharmacist for advice.

Frequently Asked Questions About Ibuprofen/pseudoephedrine

How do I know if ibuprofen/pseudoephedrine is safe for me to take?

Ibuprofen/pseudoephedrine is generally safe to take, but it’s not the best choice for everyone. This medication might not be appropriate for you if you have certain conditions, such as a history of serious side effects from other cold medications, breathing problems, stomach or stomach bleed problems, kidney problems, heart problems, or a history of stroke. If you have any of these conditions or if you’re not sure whether ibuprofen/pseudoephedrine is safe for you, talk with your provider.

Can I use ibuprofen/pseudoephedrine only when I need it?

Yes, you can use ibuprofen/pseudoephedrine as needed. However, it’s recommended you take the medication on a scheduled basis while you’re having symptoms. Use the lowest effective dose for the shortest amount of time possible. Don’t use more than 6 caplets in a 24-hour period without talking to your provider first.

Can I use ibuprofen/pseudoephedrine if I’m pregnant?

If you’re pregnant, talk to your provider first before using ibuprofen/pseudoephedrine to see if it’s safe for you. This medication contains ibuprofen , which should be avoided during the second half of pregnancy because it might cause problems to your unborn baby or cause complications during delivery. This medication also contains pseudoephedrine, which might be linked to birth defects if taken during the first trimester of pregnancy.

Can I drink alcohol while taking ibuprofen/pseudoephedrine?

You May Like: Best Otc For Sinus And Chest Congestion

Consider The Following Factors When Choosing The Best Otc Cold And Sinus Medicine On Amazon:

Price

When buying Best Otc Cold And Sinus Medicine from Amazon, price is one of the most important factors to consider. Nobody doesnt want to get quality products at a reasonable price. With Amazon, you can compare laptop prices from different sellers and choose the best deal.

BrandAdditionally, you need to consider the brand when buying a Best Otc Cold And Sinus Medicine from Amazon. In order to make the right choice, it is important to understand each type of brand sold by different sellers. In general, high-quality and popular brands like Apple tend to cost more than less popular ones.

FunctionBefore buying a Best Otc Cold And Sinus Medicine, you should also consider its functionality. A Best Otc Cold And Sinus Medicine functionality is usually determined by the specifications it contains. The more sophisticated the specs, the higher the functionality.

Old Customer ReviewsCustomers leave feedback regarding their experience with the Best Otc Cold And Sinus Medicine s they bought from Amazon. Every time a review is posted, it will appear on the same page as the original. product is located.

Looking at such reviews will help you to know whether the Best Otc Cold And Sinus Medicine you want to buy good or bad.

Final WordsYou only needed to know that before getting a Best Otc Cold And Sinus Medicine. Best of luck with your new purchase! Please dont forget to give us feedback!

Worsening Of Medical Conditions

Advil Sinus Congestion &  Pain 50 Packets of 1 Tablet 200 ...
  • Risk factors: History of serious side effects from other pain relievers | Stomach problems | Liver disease | Kidney disease | Heart disease or high blood pressure | Breathing problems | Thyroid disease | Diabetes | Glaucoma | Urinary conditions

Don’t take ibuprofen/pseudoephedrine if you have any of the risk factors listed above unless your provider said it is safe to do so. Taking ibuprofen/pseudoephedrine can worsen your condition and cause serious side effects. Make sure your provider knows about all medical conditions you have or have had in the past before starting ibuprofen/pseudoephedrine.

Also Check: Severe Sinus And Cold Relief

How To Find The Best Otc Cold And Sinus Medicine

Looking for the Best Otc Cold And Sinus Medicine ? Based on expert reviews, we ranked them. Weve listed our top-ranked picks, including the top-selling young thai coconut s.Having trouble finding a great Best Otc Cold And Sinus Medicine ? This problem is well understood by us because we have gone through the entire Best Otc Cold And Sinus Medicine research process ourselves, which is why we have put together a comprehensive list of the Best Otc Cold And Sinus Medicine s available in the market today.

After hours of searching and using all the models on the market, we have found the Best Otc Cold And Sinus Medicine for 2022. See our ranking below!

Hepatic And Renal Safety Profile

Clinical studies suggest that ibuprofen was associated with less acute liver injury compared to other NSAIDs:

Archives of Internal Medicine, 1994

  • The lowest incidence of liver injury among 8 NSAIDs occurred in ibuprofen users and was 1.6/100000 . The other incidence in increasing order is as follows: oral diclofenac , naproxen , mefenamic acid , ketoprofen , piroxicam , fenbufen , sulindac 12

Postgraduate Medicine, 2018

  • Compared to ibuprofen, risks of hepatoxicity are somewhat higher and better documented with acetaminophen, and reported to be higher amongst specific NSAIDs, such as oral diclofenac and sulindac13

Epidemiologic studies do not suggest that low dose ibuprofen is associated with an increased risk of renal adverse events

American Journal of Epidemiology, 2000

  • Use of ibuprofen at 1200mg/day led to an odds ratio of 0.94 for renal AEs 9

Pharmacotherapy, 1999

  • No major adverse events related to renal injury were identified during the study10

Pharmacotherapy, 1992

  • After non-prescription doses of ibuprofen, renal injury were not amongst the reported adverse effects11

AE = adverse event CI = confidence interval GI = gastrointestinal NSAID = nonsteroidal anti-inflammatory drug OTC = over the counter.

Don’t Miss: Does Prednisone Treat Sinus Infections

Advil Cold & Sinus Interactions:

Hypertensive crisis with MAOIs. -blockers may increase the pressor effects of sympathomimetics. Caution with diuretics. Avoid aspirin, pseudoephedrine-containing products, other pain relievers or nasal decongestants. Increased risk of GI bleed with anticoagulants, corticosteroids, other OTC or Rx NSAIDs, 3 alcoholic drinks/day, or prolonged use.

Sarah Wants Effective Relief For Her Sore Throat And Other Common Cold Symptoms

Advil Cold & Sinus commercial

Sarah* has two young children who require constant supervision. She has had a fever for a day and woke up this morning to symptoms of a sore throat, sinus pain and body ache. Since she works from a home office and is on virtual calls or on her phone frequently, she needs to be extra alert of balancing the needs of her family even though she is suffering from the symptoms of a cold or flu. Sarah is hoping for effective relief, especially from her sore throat, so she can stay on top of everything.

Her symptoms: Sore throat, sinus pain, body ache and fever.

Advil Cold, Sinus and Flu Extra Strength is indicated to treat pain and fever related to a cold and flu. Studies have demonstrated a proven effect of Advil on:1,2

  • sore throat pain

You May Like: Can You Go To Work With A Sinus Infection

What Other Drugs Could Interact With This Medication

There may be an interaction between ibuprofen – pseudoephedrine and any of the following:

  • acetazolamide
  • alpha-blockers
  • aminoglycoside antibiotics
  • amphetamines
  • angiotensin-converting enzyme inhibitors
  • angiotensin receptor blockers
  • anticoagulants
  • antipsychotics
  • atomoxetine
  • “azole” antifungals
  • beta-adrenergic blockers
  • bimatoprost
  • calcium channel blockers
  • cannabis
  • corticosteroids
  • cyclosporine
  • deferasirox
  • diabetes medications
  • digoxin
  • diuretics
  • dorzolamide
  • ergot alkaloids
  • fast-acting bronchodilators
  • fentanyl
  • glucosamine
  • herbs that may increase the risk of bleeding
  • imatinib
  • long-acting bronchodilators
  • lumacaftor and ivacaftor
  • MAO inhibitors
  • methotrexate
  • other NSAIDs
  • pemetrexed
  • quinolone antibiotics
  • selective serotonin reuptake inhibitors
  • serotonin-norepinephrine reuptake inhibitors
  • sodium phosphates
  • theophyllines
  • thyroid replacements
  • ticagrelor
  • topiramate
  • tricyclic antidepressants

If you are taking any of these medications, speak with your doctor or pharmacist. Depending on your specific circumstances, your doctor may want you to:

  • stop taking one of the medications,
  • change one of the medications to another,
  • change how you are taking one or both of the medications, or
  • leave everything as is.

An interaction between two medications does not always mean that you must stop taking one of them. Speak to your doctor about how any drug interactions are being managed or should be managed.

Clinically Proven Efficacy In Sore Throat Pain

Ibuprofen offered statistically significant effective sore throat relief in the following study:

Clinical Pharmacology and Therapeutics, 1988

  • A double-blind, single dose parallel study was conducted to evaluate treatment of sore throat pain. Ibuprofen was more effective on all rating scales from 180 to 360 minutes vs. acetaminophen and at all time points vs. placebo .14*

*Schachtel BP et al conducted a double-blind, single-dose parallel study of patients with tonsillopharyngitis who randomly received either 400 mg ibuprofen, 1000 mg acetaminophen or placebo. At hourly intervals for 6 hours, patients reported pain intensity and pain relief on conventional scales and two sensory qualities of throat pain on two new visual analogy scales.

Don’t Miss: How Can I Get Rid Of Sinus Pain

Potential Harm To Unborn Baby

  • Risk factors: Currently pregnant

If you’re pregnant, talk to your provider first about the risk and benefits of ibuprofen/pseudoephedrine before using this medication. Pseudoephedrine might be linked to birth defects if taken during the first trimester of pregnancy. Ibuprofen can cause problems to your unborn baby or complications during delivery if taken during the second half of pregnancy.

Are There Any Other Precautions Or Warnings For This Medication

Toothache Liquid Advil

Before you begin using a medication, be sure to inform your doctor of any medical conditions or allergies you may have, any medications you are taking, whether you are pregnant or breast-feeding, and any other significant facts about your health. These factors may affect how you should use this medication.

Read Also: What Can Be Done For Sinus Infection

Pharmacist Tips For Ibuprofen/pseudoephedrine

Some people have a hard time sleeping after taking ibuprofen/pseudoephedrine because pseudoephedrine can cause insomnia. If you have a hard time falling asleep after taking this medication, take it earlier in the day and not too close to bedtime.

Stop using ibuprofen/pseudoephedrine and contact your provider if you have a fever that lasts more than 3 days, nasal congestion that lasts for more than 7 days, or if there is redness or swelling in a painful area. These might be signs of a serious infection or medical condition.

If you get nervous, dizzy, or can’t sleep, or if any new symptoms appear or your symptoms get worse, stop taking ibuprofen/pseudoephedrine. Contact your provider right away because these might be signs of a more serious medical condition.

Don’t start any new medications while taking ibuprofen/pseudoephedrine, especially other NSAIDs or decongestants, without talking to your provider or pharmacist first. Doing so can raise your risk of severe side effects, including stomach bleed, heart attack, stroke, or even death. Tell your provider or pharmacist about all the medications you’re taking to make sure ibuprofen/pseudoephedrine is safe for you.

Don’t take ibuprofen/pseudoephedrine if you’re taking or have taken an MAOI, such as selegiline or phenelzine , within the past 2 weeks. This combination can cause dangerous changes to your blood pressure. If you have taken an MAOI in the past 2 weeks, contact your provider for other options to treat your symptoms.

Advil Cold & Sinus Caplets

For over 20 years, people have trusted Advil Cold & Sinus for powerful, non-drowsy relief of their tough cold and sinus symptoms.

Many people attribute sinus pressure to an increase in mucus which blocks their airways. While it is true that increased mucus is a symptom of the common cold, it is not always what makes you feel so stuffed up. Sinus congestion can also be associated with the swelling of the tissues in the nose known as inflammation. The result is a shrinking of your airways.

Advil Cold & Sinus combines the relief of a strong decongestant to open your airways with the power of Advil to relieve the pain commonly associated with sinus pressure.

Temporarily relieves these symptoms associated with the common cold or flu:

  • headache
  • minor body aches & pains

12 years of age and older:

  • 1 caplet/liquid-gel every 4 to 6 hours while symptoms persist. If symptoms do not respond to 1 caplet/liquid-gel, 2 may be used.
  • Do not use more than 6 caplets/liquid-gels in 24 hours unless directed by a doctor.

Under 12 years of age:

  • Do not take

    *Nonsteroidal anti-inflammatory drug

Inactive Ingredients:

  • acetylated monoglycerides, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxides, titanium dioxide

Also Check: Sinus Infection Loss Of Smell

Top 10 Best Otc Cold And Sinus Medicine In 2022

as of February 17, 2022 8:30 am

Features

  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief

What Form Does This Medication Come In

1997 Advil Cold & Sinus Commercial

Liqui-Gels

Each light gold, liquid-filled gelatin capsule contains 200 mg of ibuprofen and 30 mg of pseudoephedrine. Nonmedicinal ingredients: D& C Yellow No. 10, FD& C Red No. 40, fractionated coconut oil, gelatin, iron oxide, polyethylene glycol, polyvinyl acetate phthalate, potassium hydroxide, propylene glycol, purified water, sorbitan, and sorbitol.

Caplets

Each beige, sugar-coated caplet contains 200 mg of ibuprofen and 30 mg of pseudoephedrine. Nonmedicinal ingredients: acetylated monoglyceride, ammonium hydroxide, carnauba wax, cellulose, cornstarch, croscarmellose sodium, iron oxides, parabens, pharmaceutical glaze, pharmaceutical shellac, povidone, pregelatinized starch, silicon dioxide, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, and titanium dioxide.

Daytime

Each caplet contains 200 mg of ibuprofen and 30 mg of pseudoephedrine. Nonmedicinal ingredients: acetylated monoglycerides, carnauba wax, cellulose, cornstarch, croscarmellose sodium, ethoxyethanol, iron oxides, lecithin, parabens, pharmaceutical glaze, pharmaceutical shellac, povidone, pregelatinized starch, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, and titanium dioxide.

Recommended Reading: What Causes Fungus Ball In Sinus

Ibuprofen Comparative Tolerability In A Large

In the PAIN study, published in Clinical Drug Investigation, overall tolerability of ibuprofen was:2,3

  • Statistically equivalent to that of acetaminophen
  • Superior to that of ASA

This large-scale randomized trial comparing nonprescription doses of ASA, acetaminophen, and ibuprofen in 8,677 adults measured rates of significant adverse events related to tolerability. The primary outcome measure was the number of patients with at least one significant adverse event, defined as an event that was serious, severe or moderate, resulted in a second physician consultation, led to cessation of treatment, or was of missing intensity. Statistical analysis tested for equivalence between ibuprofen and acetaminophen and for difference with ASA.2,3*

ASA = acetylsalicylic acid GI = gastrointestinal.* This was a blinded, multicentre study in general practice of up to 7 days of ASA, acetaminophen or ibuprofen , administered for common painful conditions, using patient generated data with physician assistance. 1,108 general practitioners included 8,677 adults . The main indications were musculoskeletal or back pain , sore throat, the common cold and flu .

Stop Use And Ask A Doctor If

  • you experience any of the following signs of stomach bleeding:
  • feel faint
  • have bloody or black stools
  • have stomach pain that does not get better
  • fever gets worse or lasts more than 3 days
  • nasal congestion lasts for more than 7 days
  • symptoms continue or get worse
  • redness or swelling is present in the painful area
  • you get nervous, dizzy, or sleepless
  • any new symptoms appear
  • You May Like: Signs A Sinus Infection Is Going Away

    Typical Dosing For Ibuprofen/pseudoephedrine

    Each caplet contains 200 mg of ibuprofen and 30 mg pseudoephedrine.

    • Adults and children age 12 years and up: The typical dose is 1 caplet by mouth every 4 to 6 hours while you’re having symptoms. If your symptoms don’t get better with 1 caplet, you can take 2 caplets. Don’t use more than 6 caplets in 24 hours unless your provider specifically told you to do so.
    • Children age less than 12 years: Do not use.

    Popular Articles
    Related news